EconPapers    
Economics at your fingertips  
 

A metric for convergence in distribution

Suman Majumdar

Statistics & Probability Letters, 1999, vol. 42, issue 3, 239-247

Abstract: Given two probability distributions on ,defines a metric for convergence in distribution. Theoretical properties and computational advantages (with potential applications) of [gamma] are discussed.

Keywords: Hellinger; affinity; Metric; Multivariate; normal; Weak; convergence (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(98)00190-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:42:y:1999:i:3:p:239-247

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:42:y:1999:i:3:p:239-247